# SDR DHLA201000071

- Difficulty date: August 14, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 88,512 hours, 32,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458505
- Part serial: DHL11080201
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 4,112 hours, 1,688 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY DEAD.  ACFT WAS GROUNDED.  R & R EMERGENCY LIGHT BATTERY PACK IAW MM 33-50-1, OPS CK GOOD.
